# SDR 2008UALA04043

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 32,728 hours, 12,477 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT.  RTFL.
